Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Reoccurring cyst spots on nose with lump, painful, took pill, no effect. Hormonal problem? What should i do?

I have cyst spots on my nose . It always happens around the same place and its leaving scarring . Its spots start of has hard little lumps and over time become yellow . I know its not a normal spot as they are very painful when forming and my old GP said it was a hormonal problem . But it still has not gone away even after taking the pill
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
These spots on nose is a common problem and takes some time for cure.
Go for long course of antibiotic like Doxycycline after consulting your doctor.
Apply triple acting cream containing anti-allergic, antibiotic and steroid cream locally.
Wash your face with branded face wash.
Avoid stress.
ok and take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor